# SDR HYIA20200508004

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: C4020468
- Aircraft time: 30,263 hours, 38,252 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 12,074 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R2 TO SATISFY AD2017-10-09, A CRACK WAS IDENTIFIED IN THE OUTBOARD RADIUS OF THE RIGHT HAND OUTBOARD NACELLE FITTING. THIS CRACK MEASURES .300 INCHES LONG AND IS CONSISTENT WITH OTHERS FOUND USING THIS TECHNIQUE. THIS FITTING HAS BEEN REMOVED AND REPLACED WITH SUPERSEDED PART NUMBER 5292029-32.
